Alert archive / Nebraska / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 84, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jun 13, 2017, 6:58 PM CDT for 4 counties in Nebraska; Phillips County, Rooks County, Smith County, Kansas. It was in force for 47 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2017, 6:58 PM CDT (23:58 UTC)
- Expired
- Jun 13, 2017, 7:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Franklin County, NE, Kearney County, NE, Webster County, NE
The radar
The Grand Island radar (KUEX), 79 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:00 PM CDT | HAIL 1.25 | 4 Wsw Bladen, NE | TRAINED SPOTTER REPORTS HALF DOLLAR SIZE HAIL 4 MILES EAST OF CAMPBELL. |
| Jun 13, 7:00 PM CDT | HAIL 1.25 | 4 Wsw Bladen, NE | |
| Jun 13, 7:04 PM CDT | HAIL 1.75 | Agra, KS | |
| Jun 13, 7:15 PM CDT | HAIL 1 | Bladen, NE | ALSO 50 MPH WIND GUSTS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 5:25 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1212 J/kg
- Mixed-layer CIN
- -415 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
752
WUUS53 KGID 132358
SVRGID
KSC147-163-183-NEC001-061-099-181-140045-
/O.NEW.KGID.SV.W.0084.170613T2358Z-170614T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Hastings NE
658 PM CDT TUE JUN 13 2017
The National Weather Service in Hastings has issued a
* Severe Thunderstorm Warning for...
Northern Rooks County in north central Kansas...
Western Smith County in north central Kansas...
Eastern Phillips County in north central Kansas...
Western Webster County in south central Nebraska...
Franklin County in south central Nebraska...
Southwestern Adams County in south central Nebraska...
Southeastern Kearney County in south central Nebraska...
* Until 745 PM CDT
* At 657 PM CDT, severe thunderstorms were located along a line
extending from Bladen to 10 miles north of Athol to 8 miles
northwest of Stockton, moving northeast at 65 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Phillipsburg, Smith Center, Stockton, Franklin, Blue Hill,
Kensington, Campbell, Agra, Bladen, Kirwin, Upland, Naponee,
Bloomington, Glade, Riverton, Athol, Speed, Cedar, Inavale and
Webster State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3942 9960 3953 9960 4000 9920 4000 9918
4004 9918 4046 9886 4039 9845 4035 9835
3970 9884 3957 9899 3957 9905 3952 9904
3930 9929
TIME...MOT...LOC 2357Z 223DEG 56KT 4033 9862 3992 9893 3955 9934
HAIL...1.50IN
WIND...60MPH
$$
Pfannkuch2 follow-up statements
029
WWUS53 KGID 140010 RRA
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
710 PM CDT TUE JUN 13 2017
KSC147-163-183-NEC001-061-099-181-140045-
/O.CON.KGID.SV.W.0084.000000T0000Z-170614T0045Z/
Rooks KS-Smith KS-Phillips KS-Webster NE-Franklin NE-Adams NE-
Kearney NE-
710 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHERN ROOKS...WESTERN SMITH...EASTERN PHILLIPS...WESTERN
WEBSTER...FRANKLIN...SOUTHWESTERN ADAMS AND SOUTHEASTERN KEARNEY
COUNTIES...
At 708 PM CDT, severe thunderstorms were located along a line
extending from near Bladen to near Kensington to 7 miles northwest of
Stockton, moving northeast at 45 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated. In addition, at 7 PM CDt, half dollar size
hail was reported between Campbell and Bladen Nebraska.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Phillipsburg, Smith Center, Stockton, Franklin, Blue Hill,
Kensington, Campbell, Agra, Bladen, Kirwin, Upland, Naponee,
Bloomington, Glade, Riverton, Athol, Speed, Cedar, Inavale and
Webster State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3942 9959 3952 9959 3999 9919 3999 9917
4003 9917 4045 9885 4038 9844 4035 9835
3970 9884 3957 9899 3957 9905 3952 9904
3930 9929
TIME...MOT...LOC 0008Z 226DEG 39KT 4039 9858 3982 9898 3952 9935
HAIL...2.00IN
WIND...60MPH
$$
Pfannkuch648
WWUS53 KGID 140026
SVSGID
Severe Weather Statement
National Weather Service Hastings NE
726 PM CDT TUE JUN 13 2017
KSC147-163-183-NEC001-061-099-181-140045-
/O.CON.KGID.SV.W.0084.000000T0000Z-170614T0045Z/
Rooks KS-Smith KS-Phillips KS-Webster NE-Franklin NE-Adams NE-
Kearney NE-
726 PM CDT TUE JUN 13 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR NORTHEASTERN ROOKS...WESTERN SMITH...EASTERN PHILLIPS...WESTERN
WEBSTER...FRANKLIN...SOUTHWESTERN ADAMS AND SOUTHEASTERN KEARNEY
COUNTIES...
At 724 PM CDT, severe thunderstorms were located along a line
extending from near Bladen to 11 miles south of Franklin to near
Glade, moving northeast at 55 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated. In addition, at 715 PM CDT, quarter size
hail was reported in Bladen Nebraska.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Phillipsburg, Smith Center, Stockton, Franklin, Blue Hill,
Kensington, Campbell, Agra, Bladen, Kirwin, Upland, Naponee,
Bloomington, Glade, Riverton, Athol, Speed, Cedar and Inavale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3947 9945 3953 9956 3999 9919 3999 9917
4003 9917 4045 9885 4038 9844 4035 9835
3970 9884 3957 9899 3957 9905 3952 9904
3941 9920
TIME...MOT...LOC 0024Z 214DEG 48KT 4038 9853 3994 9888 3963 9926
HAIL...2.00IN
WIND...60MPH
$$
PfannkuchWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 6:17 PM CDT, 41 minutes earlier.
Area forecast discussion, Jun 13, 6:17 PM CDT, 41 minutes before
Area Forecast Discussion National Weather Service Hastings NE 617 PM CDT Tue Jun 13 2017 .SHORT TERM...(This evening through Wednesday night) Issued at 412 PM CDT Tue Jun 13 2017 Needless to say, the paramount focus today has been on these first 12 hours or so, as nearly the entire CWA is assigned either a Slight or Enhanced risk of severe from SPC, with the Enhanced area roughly favoring the northeast 1/4 of our coverage area (CWA). Locally, we largely agree with these risk categories, although as is typical when our area isn't exactly in the "bullseye" of strongest synoptic forcing (focused slightly to our north) and with plenty of lingering warm air aloft probably keeping a cap on things at least a few more hours, there is somewhat of a conditional nature to especially the Enhanced category, including these question marks: 1) Will severe storms (and storm coverage in general) through tonight be more isolated to perhaps scattered in nature, or could we see more of an "explosion" of widespread thunderstorm activity, especially within the southeast half of the CWA especially closer to sunset as lift increases along the nose of an increasing low level jet? 2) Going somewhat hand in hand with #1, will we see some fairly isolated activity get going as early as the 5-6 PM time frame as suggested by various models, or will we need to wait until a bit later in the evening for the low level jet to truly get things going, which went to tend to favor more of a linear/cluster mode. Not going to repeat our entire Hazardous Weather Outlook (HWOGID) here, but certainly large hail/damaging winds/localized flooding are our main concerns, and while a few tornadoes are also not out of the question (especially if any discrete/isolated supercells can get going by dark), the overall- greater tornado parameters seem to focus at least slightly north of our domain, within and near currently-existing Tornado Watch 323. As for the current scene as of 3PM/20Z, so far this afternoon things have largely followed expectations, as it's been a mainly dry, sunny, quite breezy and above-average warmth day, with high temps topping out well into the 90s most areas, and some far southwest areas spiking up to around 100 where dewpoints have mixed down more into the 50s/even some 40s, as opposed to the widespread 60s dewpoints found across especially our northeast half. There were a few brief, elevated light rain showers rooted above the cap that brushed through mainly Polk County a few hours ago, but this activity has long since advected northeast. In the mid- upper levels, the most prominent feature is the powerful closed low churning over MT, with our area starting to see the southern portions of a slightly negatively-tilted shortwave trough ejecting out into Nebraska/northern KS along the southeast periphery of the aforementioned parent system. At least for a short time longer, mid-level (700 millibar) temps averaging 12-14C are helping to inhibit robust thunderstorm development, despite mixed- layer CAPE averaging 2000-3000 J/kg within especially the northeast 2/3 of our area. At the surface, a very slow- moving/nearly stationary front is stretched north-northeast to south-southwest across Nebraska, aligned pretty close to our western fringes. Winds starting to turn a bit more southwesterly in especially our southwest quarter is resulting in a bit of a dryline bulge as well. Now looking ahead forecast-wise through these next 36 hours, with the main focus on the first 12... Late this afternoon-tonight: Have largely outlined our current thinking of the basic scenario/possibilities both above and in our HWO, and these are largely in line with details in the latest SPC Day 1 outlook. While storms are already starting to fire only slightly to our northwest at this time along the quasi-stationary boundary, it may be awhile yet before anything builds southward/eastward into our area. Eventually though, "something" should get going, and when it does, it could go severe quickly given the aforementioned high CAPE and deep layer shear gradually increasing into at least the 30-50kt range from the west as the aforementioned upper wave approaches. This will be plenty sufficient for supercell structures, although shear vectors largely parallel to the boundary often tends to favor a fairly quick transition to at least quasi-linear mode, which also would tend to work against a potentially higher tornado threat. At any rate, all hazards are on the table, as low level 0-1km shear is expected to increase to at least 15-25kt in parts of the CWA especially later this evening. Even if the late afternoon/early evening fails to produce much, various models including the HRRR/RAP seem insistent that once the low level jet ramps up between 7-10 PM, we would see a more widespread cluster of storms blossom in more of an east-west fashion, largely within a few counties either side of the Nebraska-Kansas border. By this time this would develop, in theory many of our northern/western counties would be "in the clear" from a severe threat. This later activity would also likely foster more of a heavy rain/flash flooding threat, especially it it anchors/trains in place for a while. All in all, the primary severe weather threat should occur between 5PM-Midnight, although some strong activity could certainly linger a few hours beyond that, especially in eastern zones. Have pretty much the entire CWA void of any formal storm/rain mention though by 5 AM/10z. Low temps tonight are aimed from upper 50s west to upper 60s east. Wednesday daytime-night: In short, we are still calling for a dry/storm-free 24 hours in the wake of the departing system. Not only are we expecting very slightly "cooler" temperatures with highs in the 86-91 range versus widespread 90s, but by far the most noticeable feature will be drier dewpoints/lower humidity levels as dewpoints drop into the 50s and especially 40s by afternoon. It won't be as windy as today, but west-northwest winds should still average 10-15 MPH with some higher gusts. Wednesday night looks to feature fairly light/variable winds with lows between the upper 50s and mid 60s. .LONG TERM...(Thursday daytime through Tuesday) Issued at 412 PM CDT Tue Jun 13 2017 With SO much focus on the short term, this will be a shorter- than-usual discussion of this 6-day period... General overview: In the most basis sense of the mid-upper level air pattern, we spend several days in generally quasi-zonal (west-east) flow aloft into the weekend before a bit more of a northwesterly upper flow regime settles in for early next week as a ridge builds into the southwestern CONUS and we remain to its northeast. While we are not sensing any "major" precipitation or severe weather threats, the passage of occasional quick-moving disturbances will undoubtedly spark some off-and-on thunderstorm chances and given the time of year, likely at least isolated severe weather. At least for now, the periods that are most favored for rain/thunderstorm activity include Thursday afternoon/evening mainly within the southeast 1/3 of the CWA as moisture returns northward (this is already included in a Day 3 SPC Marginal Risk for severe) and then Saturday afternoon-evening. Beyond Saturday night, confidence is actually fairly in a dry couple of days Sunday-Monday before storm chances perhaps return Monday night into Tuesday (day 7). Temperature-wise: Believe it or not, this has already been one of the warmest starts to June in several decades for places such as the Tri Cities, and we have at least a few more days of solidly above-average heat on the way before maybe, just maybe a slightly more noticeable "cool-down" arrives. Going into a touch more specifics, Thurs-Fri still look to see highs reach the low-mid 90s most areas, with Saturday then starting to creep down a little before Sunday arrives as what should be our overall "coolest" day in some time, albeit with highs still low-mid 80s. Monday-Tuesday then look to see continued 80s, but not quite as cool as Sunday. Fortunately for most folks, dewpoint values and resultant humidity do appear on track to average more in the 50s to near 60 on most days versus the widespread 60s to near 70 of late. && .AVIATION...(For the 00Z KGRI/KEAR TAFS through 00Z Wednesday) Issued at 613 PM CDT Tue Jun 13 2017 Thunderstorms will impact KGRI for the first few hours of the TAF period. Severe storms are possible which may produce large hail and damaging winds. A cold frontal boundary will cross the terminals tonight bringing a wind shift to the northwest. Dry weather is forecast for Wednesday with less wind than we had the last several days with speeds averaging 10kts. && .GID WATCHES/WARNINGS/ADVISORIES... NE...None. KS...None. && SHORT TERM...Pfannkuch LONG TERM...Pfannkuch AVIATION...Fay
Hazardous weather outlook, Jun 13, 11:50 AM CDT, 7 hours 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Hastings NE 1150 AM CDT Tue Jun 13 2017 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 141200- Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance- Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York- Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin- Webster-Nuckolls-Thayer- 1150 AM CDT Tue Jun 13 2017 This Hazardous Weather Outlook is for south central Nebraska and portions of north central Kansas. .DAY ONE...Late this Afternoon and Tonight. The majority of the outlook area is under a Slight or Enhanced Risk of severe thunderstorms, with the overall-highest threat focused east of the Highway 183 corridor. The primary window of opportunity for severe storms should end by Midnight, although some stronger storms could linger late into the night. Starting late this afternoon, at least isolated thunderstorm development is possible within much of the outlook area, with the likelihood of storm activity increasing this evening before activity departs off to the east late tonight. Once storms form, they could quickly become severe, capable of producing mainly very large hail up to tennis ball size, damaging wind gusts to around 70 MPH and also locally heavy rainfall of at least 2 inches in a short time, possibly resulting in flash flooding. Storm mode could feature a mix of both isolated supercells and linear clusters, with any isolated storms perhaps also capable of producing a few tornadoes, while linear storms would instead favor damaging straight-line winds. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Intermittent chances for thunderstorms return to the outlook area mainly between Thursday afternoon and Saturday night. While it is too early to confidently assess the potential for severe storms through much of this time, there is a Marginal Risk of severe storms for Thursday afternoon and evening, primarily near and south of the Nebraska-Kansas border. .SPOTTER INFORMATION STATEMENT... Spotter activation is probable within portions of the outlook area anytime between late this afternoon and roughly Midnight. && More information may be obtained at the following web page: https://www.weather.gov/hastings Pfannkuch
In the hours before
Local storm report, Jun 13, 6:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM HAIL 2 NW HOLSTEIN 40.49N 98.68W
06/13/2017 E1.00 INCH ADAMS NE PUBLIC
&&
REEDLocal storm report, Jun 13, 6:50 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
650 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL 1 ENE GRAND ISLAND 40.93N 98.34W
06/13/2017 E1.75 INCH HALL NE EMERGENCY MNGR
EMERGENCY MANAGER REPORTS HAIL UP TO GOLF
BALL SIZE.
&&
REEDLocal storm report, Jun 13, 6:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 3 N HOLSTEIN 40.51N 98.65W
06/13/2017 E2.50 INCH ADAMS NE PUBLIC
&&
REEDLocal storm report, Jun 13, 6:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
655 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 1 ENE GRAND ISLAND 40.93N 98.35W
06/13/2017 E1.00 INCH HALL NE PUBLIC
PUBLIC REPORTS QUARTER SIZE HAIL AT RYDER
PARK.
&&
REEDLocal storm report, Jun 13, 6:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
657 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0648 PM HAIL 3 SSE GRAND ISLAND 40.88N 98.35W
06/13/2017 E1.00 INCH HALL NE PUBLIC
&&Local storm report, Jun 13, 6:58 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT TUE JUN 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0654 PM TSTM WND GST BLADEN 40.33N 98.60W
06/13/2017 E60 MPH WEBSTER NE PUBLIC
ESTIMATED WINDS AT 60 MPH IN BLADEN.
&&
REEDThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 6:16 PM CDT | Special Weather Statement | GID | Adams, Hall, Howard, Merrick | 29 min |
| Jun 13, 6:20 PM CDT | Severe Thunderstorm Warning | GID | Adams, Franklin, Kearney, Webster | 25 min |
| Jun 13, 6:31 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance | 29 min |
| Jun 13, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Adams | 45 min |
| Jun 13, 6:53 PM CDT | Severe Thunderstorm Warning | GID | Hall, Hamilton, Howard, Merrick, Nance | 37 min |
| Jun 13, 6:07 PM CDT | Severe Thunderstorm Warning | GID | Osborne, Rooks | 23 min |
| Jun 13, 6:29 PM CDT | Special Weather Statement | GID | Osborne | 31 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2017Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.